# SDR COMA9710072

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Damaged
- Location: Feather Stop
- Part time: 11,190 hours
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FOR INSPECTION.  ACTUATOR PITCHLOCK SCREW WAS FOUND TO BE UNSERVICABLE WITH THE FEATHER STOP TAB BEING BENT APPROXIMATELY .125.  PITCHLOCK SCREW WAS REPLACED WITH SERV SCREW AND UNSERV SCREW RETURNED TO MANUFACTURER.
